Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for sinus infection

My five year old son has had a sinus infection on and off for the past few months and he was just on an antibiotic, he now has a bloody mucus in his stool. he was constipated a couple days agao but I gave him fiber and he went to the bathroom. his stool was fine this morning but then he got diareah and now has a bloody mucus in his stool. and he thought he had to go to the bathroom but all that came out was a little bit of bloody mucus.
Tue, 21 Apr 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Blood in mucous may be due to infection (bacteral or amoebic), or it may be due to drug induced diarrhoea. Please give him sporulac powder with luke warm water their a day or enterogermina tubes twice a day. Give him plenty of water. If no improvement please consult with your Pediatrician he will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diarrhea


Suggest medication for sinus infection

Hello, Blood in mucous may be due to infection (bacteral or amoebic), or it may be due to drug induced diarrhoea. Please give him sporulac powder with luke warm water their a day or enterogermina tubes twice a day. Give him plenty of water. If no improvement please consult with your Pediatrician he will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist